# SDR SWAA2024102946097

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] DAMAGED SHIELD REPLACED DUE NO DATA FOUND ON SRM NEW SHIELD LOCATED; DRILLED AND INSTALLED IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG 143A0080. REV: -;[02] VERIFIED ACTION 1. JOB COMPLETE.
